# SDR AALA202408277811

- Difficulty date: August 24, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 65,858 hours, 28,175 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT WING MAIN TANK FORWARD FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED ON TAKEOFF. **SUPPLEMENTAL REPORT FOR (AALA202408267811):  ACCOMPLISHED FIM TASK 28-22-00-810-804, PERFORMED FUEL BOOST PUMP PRIMING, PER AMM 28-22-41, RAN PUMP FOR 1 HOUR, NO FAULTS NOTED**(CLOSED).
